# SDR R61A2024053100246

- Difficulty date: May 30, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N241JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000246
- Aircraft time: 38,132 hours, 24,674 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 1701321F
- Part serial: 0227
- Condition: Faulted
- Location: Nr 2 Generator
- Part time: 45,289 hours, 29,811 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDG 2 OFF BUSS MESSAGE IN FLIGHT. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R GCU 2.
